# SDR DU4R2006675

- Difficulty date: November 3, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3610
- Condition: Corroded
- Location: Bs 1681-1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291025 N/R 25256 CORROSION ON FUSELAGE SKIN BS 1681 AND S-26R TO S-29R. COMMON TO AFT LAVE DRAIN PAN FWD FLANGE MOUNT.  FABRICATED AND INSTALLED DOUBLER 10 INCHES X 14 INCHES AND FILLER 11.7 INCHES X 11.10 INCHES FROM 2024-T3 .063 INCH IAW ERA 458474-14 DATED 10-31-06 RESTRICTION 1.
